# SDR AALA201807039003

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,450 hours, 23,560 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4520
- Condition: Faulty
- Location: Nr 2
- Part time: 77,961 hours, 34,349 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 350 RECEIVED ECAM CAB/PR EXCESS CAB ALT MASTER WARNING ECAM SHOWING SYSTEM 2 AMBER ON LOWER ECAM THAT WOULD NOT STOP WITH THE WARNING. A SUPPLEMENTAL REPORT TO UPDATE SECTIONS 4 AND 5. REPLACED CPC 1 AND 2 IAW AMM 21-31-34 AND OUTFLOW VALVE IAW AMM 21-31-51.  PERFORMED OPERATIONS CHECK OF CPC 1 & 2 IAW AMM 21-31-00-710-002-A, AND  21-31-00-710-003-A.  OPS CHECK THE OUTFLOW VALVE IAW AMM 21-31-00-710-002-A, AND 21-31-00-710-003-A. TESTED OK,  NO FAULTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.  THE AIRCRAFT WAS GROUNDED.
